# SDR SWAA2022031181212

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737*
- Aircraft serial: 27892
- Aircraft time: 70,111 hours, 41,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY CHECK FORWARD GALLEY TWO EMERGENCY LIGHTING BATTERIES FAILED CAPACITY CHECK. / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS M01674 AND M01675 IN REF TO BOEING AMM 33-51-06.
